Jump to content

Hppd from SSRI zoloft ....


neverwarned
 Share

Recommended Posts

Hello Im new here and have never posted on a forum in my life. I guess I will start off with my story and what happened .. I have always had a depression and anxiety disorder for as long as I can remember  when I was 15 I was put on Zoloft I also smoked pot for 10 years or so . when I was 25 I went on disability because my anxiety was way to hard to deal with. in mid may 2015 I tapered off Zoloft slowly and wow It was hell coming off but and I felt like I was a totally new person and wow my vision seemed to have gotten so much better I felt like I was in a new world, I stopped taking the Zoloft when my then soon to be wife went to Texas to visit her family for a year, so I thought it was a perfect time to come off the Zoloft, well she was gone for a month and I was feeling social like I never had felt that before and I opened a facebook account and of course the first person I looked for was her, and bam her profile pic was of her and another man , shit we were together for ten years, so my depression hit a all time high and the doc wanted me to go on Effexor but my insurance didn't cover it so I went back on the Zoloft in October 2015 and 2 weeks into it at 25mg I started to notice a change in my vision I was seeing a dark line on the left side of objects so I said "no way" the Zoloft is messing up my vision ,so I stopped taking it and was hoping that my vision would return back to good , well it continued to get worse, I then started to get sensitive to light and that dark line on the left side of things was getting worse and turned into a ghost image like seeing double but with each eye , then I started to notice trailing vision , negative after images , slight snow vision , glowing colors , shaking and blurred vision . and I could not stay awake for the life of me and I feel like im seeing threw video cameras and I have brain fog I feel like I am not in my own body sometime and when I look at the ground when im walking It looks like im walking on a round globe kinda.... light colored parts of peaples faces seem to pop out at me and the ghost image makes everyone look like they have three eyes.  wtf this is crazy ,... now I have tinnitus ,  this has been going on 3 1/2 months now and Ive had cat and mri scans and blood test and all have come up clean . my doctor said I would have to be on drugs to be having these symtoms. 

Link to comment
Share on other sites

Oh shit. You are on drugs now? I mean even on weed. You were smoking weed 3 months ago? When this happened or maybe before? A few months before? Because some people got it only from drugs. Some people got it from SSRI and some people got it from the mix of both! Let us know so we can help you better!

Link to comment
Share on other sites

no im not on any drugs , I used to be a heavy weed smoker for 10 years then I cut back to like 2-3 pipe hits before bed for like 3 months. not even really strong weed but then I quit because it seemed to get more potent and increased my anxiety , that was 2 weeks before I noticed a vision problem, so I stopped the weed and started the Zoloft again about the same time , it probably was a mixture of both, Im not sure. my memory is so messed up now.

Link to comment
Share on other sites

yep Zoloft and Valium only , I cant take the Zoloft anymore because it mad my visuals way worse , and I try to take the least amount of valium for anxiety.  and I just got an ear infection and the doctor prescribed Ofloxacin ear drops and I used them last night and woke up this morning and my visuals worse, damn . I don't know if I should keep taking it but I have an ear infection and both my ears have been ringing for a week now 24/7 ...

Link to comment
Share on other sites

  • 1 month later...

Are these the only two meds you have tried?

 

Noticed your post about getting thiamine cocarboxylase to try.  Hopefully you will get some good response!

 

Years ago tried Zoloft and anything more than 1/4 pill caused anxiety so bad I'd curl in a ball on the couch.  SSRIs tend to reduce overall dopamine.  At one time the prescribers information insert for Zoloft mentioned Parkinsonism.  They have amended it several times but some include "extrapyramidal symptoms" which is the medical term for Parkinsonism - which is most often discussed as side effects for antipsychotic (anti-dopamine) drugs.  At any rate, normally side-effects resolve when one stops taking the med ... but not always.

 

Here are a couple Zoloft PIs (just search: "extra")

 

So perhaps you have a dopamine weakness.  Its hard to know.  And not all SSRIs are equal.  Tried Lexapro while taking Sinemet ... no increase in anxiety but needed to double up on Sinemet.

Link to comment
Share on other sites

yes Zoloft for 15 years and now Im 32 and I don't wont to try any antidepressants because I believe they will only make HPPD worse although I am very depressed I don't wont to risk it , and  the Valium I only take 1-2 times a week so I don't get addicted, I was thinking about asking the doc for Klonopin to try and maybe it would help with the visuals? im not sure. I did try some of my dads gabapentin 300mg and it seemed to make my floaters more dark black and colors seemed to glow even more.  maybe I do have a dopamine weakness. I will look in to that . I am looking forward to trying the Thiamine Cocarboxylase.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.